Andreas N. Philippou, Costas Georghiou, George N. Philippou, "Fibonacci polynominals of order , multinomial expansions and probability", International Journal of Mathematics and Mathematical Sciences, vol. 6, Article ID 251417, 6 pages, 1983. https://doi.org/10.1155/S0161171283000496
Fibonacci polynominals of order , multinomial expansions and probability
The Fibonacci polynomials of order are introduced and two expansions of them are obtained, in terms of the multinomial and binomial coefficients, respectively. A relation between them and probability is also established. The present work generalizes results of  -  and .
Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.